# SDR AALA20121108012

- Difficulty date: November 8, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 6,687 hours, 2,651 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT DFW-LGA.  CREW REPORTED FLAP ASYMMETRY WITH LEADING EDGE FLAPS TRANSIT LIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT TRAILING EDGE FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
